# SDR USAA920080272

- Difficulty date: January 27, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 58,041 hours, 25,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321452
- Part serial: 676
- Condition: Discharged
- Location: Cabin
- Part time: 58,041 hours, 25,708 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 518 - PHX-OMA - EMERGENCY EXIT LIGHTING - FIRST CLASS CABIN EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY FOR FORWARD EMERGENCY LIGHTS (10WL).  OPERATIONAL CHECK WAS GOOD.
